\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Pathwise solutions of SPDEs driven by Hölder-continuous integrators with exponent larger than $1/2$ and random dynamical systems

Abstract Related Papers Cited by
  • This article is devoted to the existence and uniqueness of pathwise solutions to stochastic evolution equations, driven by a Hölder continuous function with Hölder exponent in $(1/2,1)$, and with nontrivial multiplicative noise. As a particular situation, we shall consider the case where the equation is driven by a fractional Brownian motion $B^H$ with Hurst parameter $H>1/2$. In contrast to the article by Maslowski and Nualart [17], we present here an existence and uniqueness result in the space of Hölder continuous functions with values in a Hilbert space $V$. If the initial condition is in the latter space this forces us to consider solutions in a different space, which is a generalization of the Hölder continuous functions. That space of functions is appropriate to introduce a non-autonomous dynamical system generated by the corresponding solution to the equation. In fact, when choosing $B^H$ as the driving process, we shall prove that the dynamical system will turn out to be a random dynamical system, defined over the ergodic metric dynamical system generated by the infinite dimensional fractional Brownian motion.
    Mathematics Subject Classification: Primary: 37L55; Secondary: 60H15, 60G22, 37H05, 35R60.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    M. Abramowitz and I. A. Stegun, eds., "Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables," Dover Publications, Inc., New York, 1966.

    [2]

    L. Arnold, "Random Dynamical Systems," Springer Monographs in Mathematics, Springer-Verlag, Berlin, 1998.

    [3]

    T. Caraballo, M. J. Garrido-Atienza, B. Schmalfuß and J. Valero, Asymptotic behavior of a stochastic semilinear dissipative functional equation without uniqueness of solutions, Discrete and Continuous Dynamical Systems, Series B, 14 (2010), 439-455.doi: 10.3934/dcdsb.2010.14.439.

    [4]

    C. Castaing and M. Valadier, "Convex Analysis and Measurable Multifunctions," Lecture Notes in Mathematics, Vol. 580, Springer-Verlag, Berlin, 1977.

    [5]

    Y. Chen, H. Gao, M. J. Garrido-Atienza and B. SchmalfußRandom attractors for SPDEs driven by a fractional Brownian motion, in preperation.

    [6]

    P. Friz and N. Victoir, "Multidimensional Stochastic Processes as Rough Paths. Theory and Applications," Cambridge Studies of Advanced Mathematics, Vol. 120, Cambridge University Press, Cambridge, 2010.

    [7]

    M. J. Garrido-Atienza, K. Lu and B. Schmalfuss, Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion, Discrete and Continuous Dynamical Systems, Series B, 14 (2010), 473-493.doi: 10.3934/dcdsb.2010.14.473.

    [8]

    M. J. Garrido-Atienza, K. Lu and B. SchmalfußRandom dynamical systems for stochastic evolution equations driven by a fractional Brownian motion with Hurst parameter in (1/3,1/2], in preparation.

    [9]

    M. J. Garrido-Atienza, K. Lu and B. SchmalfußPathwise solutions of stochastic partial differential equations driven by a fractional Brownian motion with Hurst parameter in (1/3,1/2], arXiv1205.6735.

    [10]

    M. J. Garrido-Atienza, K. Lu and B. Schmalfuß, Compensated fractional derivatives and stochastic evolution equations, Comptes Rendus Mathématique, 350 (2012), 1037-1042.doi: 10.1016/j.crma.2012.11.007.

    [11]

    M. J. Garrido-Atienza, B. Maslowski and B. Schmalfuß, Random attractors for stochastic equations driven by a fractional Brownian motion, International Journal of Bifurcation and Chaos, 20 (2010), 2761-2782.doi: 10.1142/S0218127410027349.

    [12]

    M. J. Garrido-Atienza and B. Schmalfuß, Ergodicity of the infinite dimensional fractional Brownian motion, Journal of Dynamics and Differential Equations, 23 (2011), 671-681.doi: 10.1007/s10884-011-9222-5.

    [13]

    W. Grecksch and V. V. Anh, A parabolic stochastic differential equation with fractional Brownian motion input, Statist. Probab. Lett., 41 (1999), 337-346.doi: 10.1016/S0167-7152(98)00147-3.

    [14]

    M. Gubinelli, A. Lejay and S. Tindel, Young integrals and SPDEs, Potential Anal., 25 (2006), 307-326.doi: 10.1007/s11118-006-9013-5.

    [15]

    H. Kunita, "Stochastic Flows and Stochastic Differential Equations," Cambridge Studies in Advanced Mathematics, 24, Cambridge University Press, Cambridge, 1990.

    [16]

    T. Lyons and Z. Qian, "System Control and Rough Paths," Oxford Mathematical Monographs, Oxford Science Publications, Oxford University Press, Oxford, 2002.doi: 10.1093/acprof:oso/9780198506485.001.0001.

    [17]

    B. Maslowski and D. Nualart, Evolution equations driven by a fractional Brownian motion, J. Funct. Anal., 202 (2003), 277-305.doi: 10.1016/S0022-1236(02)00065-4.

    [18]

    B. Maslowski and B. Schmalfuß, Random dynamical systems and stationary solutions of differential equations driven by the fractional Brownian motion, Stochastic Anal. Appl., 22 (2004), 1577-1607.doi: 10.1081/SAP-200029498.

    [19]

    D. Nualart and A. Răçcanu, Differential equations driven by fractional Brownian motion, Collect. Math., 53 (2002), 55-81.

    [20]

    S. G. Samko, A. A. Kilbas and O. I. Marichev, "Fractional Integrals and Derivatives: Theory and Applications," Gordon and Breach Science Publishers, Yverdon, 1993.

    [21]

    S. Tindel, C. Tudor and F. Viens, Stochastic evolution equations with fractional Brownian motion, Probability Theory and Related Fields, 127 (2003), 186-204.doi: 10.1007/s00440-003-0282-2.

    [22]

    M. Zähle, Integration with respect to fractal functions and stochastic calculus. I, Probab. Theory Related Fields, 111 (1998), 333-374.doi: 10.1007/s004400050171.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(154) Cited by(0)

Access History

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return